# SDR AALA202402282479

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 63,500 hours, 26,322 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Glare Shield
- Part number: UNKNOWN
- Condition: Sparks
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER TAKEOFF MULTIPLE SPARKS AND WHITE SMOKE WERE EMITTING FROM CAPTAIN'S SIDE OF GLARESHIELD PANEL; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT LIR.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
